Home Forums Ask Ian stanazol

0 replies, 0 voices Last updated by Avatar sez 9 years, 7 months ago
Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #1261 Reply
    Avatar
    sez
    Member
    @sez

    one of my friends recently brought stanazol and he has injected it into his thigh a few times and has been in quiet a bit of pain. first off he was told by one of his friends that he hit the wrong place, to high or something. it was hot to touch his leg and a bit swollen. he couldn’t put up with the pain after a couple of days at work and eventually went to the doctor. doctor said he had an allergic reaction. i’m just after some advice if you could it would put my mind at ease. thank you

    #8746 Reply
    Avatar
    StormTrooper
    Member
    @StormTrooper

    one of my friends

    put my mind at ease

    You must really adore your friend.

    The best advise is what your Dr told you.

Viewing 2 posts - 1 through 2 (of 2 total)
Reply To: stanazol
Your information: